# SDR UALA2009102303321

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,511 hours, 11,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Knob
- Part number: 1305027
- Part serial: 188
- Condition: Jammed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESS LDG ALT SELECTOR KNOB JAMMED.  REPLACED CABIN PRESS SELECTOR PANEL.
